# SDR 2006UALA00512

- Difficulty date: March 16, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 26,749 hours, 9,645 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNED RUBBER ODOR IN CABIN REPORTED BY CREW.     AFT TRIM AIR VALVE NOT OPERATING PROPERLY.  REPLACED THE TRIM AIR VALVE.
